# SDR UALA2013013000559

- Difficulty date: January 29, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 63,646 hours, 23,256 cycles
- Engine: Iae V2527A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE THRUST REVERSER INNER SKIN HAS PREVIOUS REPAIR FALLING OFF AT THE AFT END 3:00 POS.  SKIN ALSO HAS SEVERAL AREAS OF SEALANT DETERIORATION AND SMALL HOLES.  REPAIRED AREA AND RESEALED ALL AREAS OF DETERIORATION REF 54-30-00 AND MT 78-018.
